# SDR AALA202407291134

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 15,730 hours, 4,292 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L491189
- Condition: Scratched
- Location: Zone 200
- Part time: 15,730 hours, 4,292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REAR SLIDER WINDOW ON CAPTAIN SIDE IS VERY DIFFICULT TO SEE THROUGH.WHEN THE SUN IS SHINING IT IS OBSTRUCTED FROM CAPTAIN SEAT AND JUMPSEATER STATED, TOO. REMOVED AND REPLACED CAPTAIN'S SLIDING WINDOW.
